# SDR UALA2012121407209

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461, LBL 29, FLOORBEAM WEB DAMAGED.  FOUND NO SRM REPAIR.  FLOORBEAM WEB REPAIRED IAW ECRA 5311-01573
